# SDR CA091211008

- Difficulty date: December 3, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 24,037 hours
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 38E852B
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB AIRCRAFT FAILED TO PRESSURIZE.  AIRCRAFT RETURNED TO BASE AND MAINTENANCE FOUND NOTHING CONCRETE FOR DEFECT.  LINES DRAINED OF ANY MOISTURE AND REPLACED REGULATOR FOR SAFETY REASONS.  GROUND RUNS CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE (TC NR 20091211008)
